A note on connectedness


Baran M. , Kula M.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.68, pp.489-501, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68
  • Publication Date: 2006
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.489-501

Abstract

In this paper, we generalize the notion of (strong) connectedness to arbitrary set based topological categories. Furthermore, we give a characterization of these concepts as well as the characterization of other various notions of connectedness introduced previously by many others in the categories of various types of filter convergence spaces. Finally, we investigate the relationships among these various notions of connectedness.